MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2231-40Q
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator failed to be interrogated in clinic.It could not be determined whether the device had reached end-of-life status.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of interrogation failure was confirmed.The cause of the interrogation failure was low battery voltage and not a device malfunction.No anomalies were found.

Brand Name
FORTIFY DR, U1.6 SJ4 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18728238
Report Number2017865-2024-32939
Device Sequence Number5741096
Product Code NVZ
UDI-Device Identifier05414734504386
UDI-Public05414734504386
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberCD2231-40Q
Device Lot Number4883586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/17/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale